On Summability of Subsequences.
Mathematische Zeitschrift, Tome 111 (1969), pp. 205-213
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171197,
author = {Karl Klee and Peter Sz\"usz},
title = {On {Summability} of {Subsequences.}},
journal = {Mathematische Zeitschrift},
pages = {205--213},
year = {1969},
volume = {111},
zbl = {0176.34301},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171197/}
}
Karl Klee; Peter Szüsz. On Summability of Subsequences.. Mathematische Zeitschrift, Tome 111 (1969), pp. 205-213. http://geodesic.mathdoc.fr/item/MZ_1969__111_171197/